Update on AM-101 (aka Keyzilen)

Discussion in 'Research News' started by Aaron123, Jun 15, 2016.

    1. Aaron123

      Aaron123 Member

      I've attached the presentation from Auris Medical's "Key Opinion Leader" meeting held today (June 14). They seem pretty confident (though they were talking to investors....) and have officially named AM-101 as "Keyzilen".

      There are four parts to the presentation. The first is an introduction; the second is a detailed discussion of the TACTT trials including endpoints required for regulatory approval; the third is a discussion by Hinrich Staecker about inner ear tinnitus; and the last is a market analysis.

      The discussion of requirements for regulatory approval are interesting. They will need to show significant and clinically meaningful improvement over placebo in tinnitus loudness and the TFI for TACTT2. Also of note: the randomization was 3 to treatment for each 2 to placebo.

      More comments later...
       

      Attached Files:

      • Like Like x 11
      • Agree Agree x 1
      • Hug Hug x 1
      • Informative Informative x 1
    2. Ian Mac

      Ian Mac Member

      Tinnitus Since:
      2011
      Cause of Tinnitus:
      Vestibular Nueritis, loud music (dubstep)
      Sweet. Sound good keep us updated.
       
      • Agree Agree x 1
    3. bellringer

      bellringer Member

      Tinnitus Since:
      05/2015
      Cause of Tinnitus:
      trauma
      Based on the numbers in the PowerPoint, Auris Medical expects to generate drug revenues in the amount of $3000 an ear, not including ENT injection costs.
       
      • Like Like x 1
    4. Jean-Philippe

      Jean-Philippe Member

      Tinnitus Since:
      2016/01
      Cause of Tinnitus:
      ear infection
      Does this mean AM-101 works?
       
      • Good Question Good Question x 3
    5. Paromita
      Cool

      Paromita Member Benefactor

      Tinnitus Since:
      April 2016
      Cause of Tinnitus:
      Not sure, maybe dental and facial nerve
      Interesting presentation, so why they don't have any data on how many people got cured?
       
      • Good Question Good Question x 2
    6. whale
      No Mood

      whale Member Benefactor

      Location:
      Florida
      Tinnitus Since:
      04/25/2016
      Cause of Tinnitus:
      Myofascial crap Bruxism, a jackhammer, stress who knows
      This 2015 article say:

      "Auris is in late-stage trials of AM-101, a derivative of the anesthetic ketamine, which it hopes will dampen the aberrant signaling in the auditory nerve that is perceived as tinnitus. In a midstage trial, the drug, injected into the middle ear, was not more effective overall than a placebo. But a subset of patients whose tinnitus was caused by trauma or infection said the drug made the sound in their ears softer, less annoying and less disruptive of sleep."​

      Investors appear to be cautious given the challenges. Auris Medical went public on NASDAQ in August at $6 a share, using the trading symbol EARS. The stock is now trading at about $4.

      Keep an eye on that stock. I think it's at 4.75. If it gets about 7 people are starting to believe, but they also have a hearing loss drug. I heard the Department of Defense is a big investor, so that's hopeful.


      http://www.nytimes.com/2015/01/10/b...cted-attract-drug-makers-attention-.html?_r=0
       
      • Like Like x 1
    7. Paul Fisher

      Paul Fisher Member

      Tinnitus Since:
      2010
      • Like Like x 1
    8. Ian Mac

      Ian Mac Member

      Tinnitus Since:
      2011
      Cause of Tinnitus:
      Vestibular Nueritis, loud music (dubstep)
      Sheeeiiitt
       
    9. Frédéric

      Frédéric Member Benefactor

      Location:
      Marseille, France
      Tinnitus Since:
      11/19/2012
      Cause of Tinnitus:
      acoustic trauma

      Attached Files:

      • Informative Informative x 4
    10. GregCA
      Jaded

      GregCA Member

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Otosclerosis
      • Agree Agree x 2
      • Good Question Good Question x 2
    11. Snake
      Scared

      Snake Member

      Tinnitus Since:
      08/2011
      Cause of Tinnitus:
      Long term playing computer games on headphones.
      • Agree Agree x 1
    12. Christian82

      Christian82 Member

      Tinnitus Since:
      6/2014
      I was one of the test subjects, first they gave me the test version where they did not know if it was the real medicine or placebo. Later on after the trial I received the real drug, sadly it did not work on me... but maybe it will work on one of you.
       
      • Informative Informative x 2
    13. ryant

      ryant Member

      Tinnitus Since:
      01/16
      Cause of Tinnitus:
      Noise induced
      I've posted about my experience before in a different thread about AM-101, and I'm curious how they are interpreting the data to show that it improved tinnitus loudness.

      After I had the first round of injections my tinnitus actually got worse, it was much louder than where it was initially.

      Over the course of several weeks the tinnitus did decrease in volume, but only back to where it had been before I had the first injection.

      I had the same experience after the 2nd round of injections, louder tinnitus after the injections and then back to where it was.

      My tinnitus never improved beyond where it was before the trial.

      I still have tinnitus today, and sometimes think it's a little worse. I use to wake up with a few seconds of silence, but that no longer happens. I also have developed consistent insomnia, can't sleep for more than a few hours because of tinnitus, since being in the trial.

      Another important point is that 90 days of observing patient improvements is not long enough to determine if the drug works or not. They should monitor people for at least 6 months up to a year in my opinion.

      I sincerely hope there is a treatment as some point in my life that is truly effective, unfortunately for me AM-101 is not the one.
       
      • Informative Informative x 1
    14. Iliasp

      Iliasp Member

      Tinnitus Since:
      03/2017
      Cause of Tinnitus:
      Acoustic trauma, Hearing loss
      @ryant, do you think that these increases could be connected with the healing time your tympanic membrane needs after each injection?
       
      • Creative Creative x 1
    15. ryant

      ryant Member

      Tinnitus Since:
      01/16
      Cause of Tinnitus:
      Noise induced
      I’m not sure what caused the worsening of the tinnitus after the injection. Several other other people reported the same side effect.
       
    16. Iliasp

      Iliasp Member

      Tinnitus Since:
      03/2017
      Cause of Tinnitus:
      Acoustic trauma, Hearing loss
      I am asking only because it's normal to have a slight increase for a few days (even weeks) due to the nature of the procedure (conductive loss due to the membrane perforation).

      If that was the case then probably we are talking about zero gains.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.